# SDR CHQA200500079

- Difficulty date: April 12, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N847RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145608
- Aircraft time: 1,555 hours, 1,345 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD FLOOR EMERGENCY EXIT LIGHT IS INOP.  REMOVED AND REPLACED FORWARD FLOOR PROXIMITY LIGHT STRIP IAW EMB 135 AMM 33-50-12.  OPS CHECK GOOD.
